# SDR SWAA2022042797758

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 52,950 hours, 31,718 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Missing
- Location: Fwd Rt Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE GIRT BAR; IS MISSING A RETAINER / [01] INSTALLED MISSING RETAINER PER SIP
